I have been experiencing some moderate to severe itching lately and I was wondering if it could be due to my riding. Let me explain a little more to give a little more history.
A few months back I was diagnosed with a bad case of hives. I was prescribed Hydroxyzine and Tagemet to deal with the hives. I was to take them together for a month and that was supposed to stop them. In previous months I was taking the Hydroxyzine every 3 days as the hives would come back but the doc told me to take a full months worth and they should be gone.
I did that and finished up last Friday. Now I have some other itching on my hands and feet at night, it actually woke me up last night. I have been riding harder lately because of the nice weather and the desire to "push myself harder". I commute 22 miles RT 4-5 times a week and have been doing so for the last few months.
I am wondering if the "tissue damage" from riding harder is causing a histamine response and causing me to itch. I have an appointment with the doc on Saturday where I intend to ask him as well but thought I should put this in the training section to see if anyone has ever heard of such a thing.